# SDR JEM2002F00002

- Difficulty date: June 21, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N4118B
- Make and model: Piper PA-31-350
- Aircraft serial: 318452021
- Engine: Lyc LTIO540J2BD
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Failed
- Location: Oil Filter
- Part time: 753 hours
- Component: Oil Filter, Champion
- Component part number: CH48103F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOSS OF OIL PRESSURE ON NR 2 ENGINE DURING CLIMB OUT AND SHUT ENGINE DOWN.  AIRCRAFT RETURNED TO AIRPORT WITH OUT INCIDENT.  UPON INSPECTION OF RIGHT ENGINE IT WAS NOTED THAT THE OIL FILTER MOUNTING PLATE GASKET WAS FOUND PROTRUDING OUT FROM ITS INTENDED SEALING SURFACE ALLOWING LOSS OF OIL QUANTITY AND PRESSURE.  FAILED PARTS WERE REMOVED AND REPLACED AND OIL QUANTITY SERVICED.  AIRCRAFT WAS GROUND RUN, AND TEST FLOWN PRIOR TO RETURNING TO SERVICE.
